# SDR GUUA11050801

- Difficulty date: November 5, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 26,379 hours, 31,694 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 1294000321
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9181 PNS/TPA - PILOT REPORTED CABIN DOOR EXTREMELY DIFFICULT TO CLOSE FROM INSIDE CABIN.  CLOSED DOOR PROPERLY MULTIPLE TIMES.  OPERATIONAL CHECK NORMAL.
